Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local behaviour of solutions of stochastic integral equations


Author: William J. Anderson
Journal: Trans. Amer. Math. Soc. 164 (1972), 309-321
MSC: Primary 60H20
MathSciNet review: 0297031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X denote the solution process of the stochastic equation $ dX(t) = a(X(t))dt + \sigma (X(t))dW(t)$. In this paper, conditions on $ a( \cdot )$ and $ \sigma ( \cdot )$ are given under which the sample paths of X are differentiate at $ t = 0$ with probability one. Variations of these results are obtained leading to a new uniqueness criterion for solutions of stochastic equations. If $ \sigma ( \cdot )$ is Hölder continuous with exponent greater than $ \tfrac{1}{2}$ and $ a( \cdot )$ satisfies a Lipschitz condition, it is shown that in the one-dimensional case the above equation has only one continuous solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H20

Retrieve articles in all journals with MSC: 60H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0297031-9
PII: S 0002-9947(1972)0297031-9
Keywords: Stochastic integral equations, sample path behaviour, differentiability of solution, uniqueness of solution
Article copyright: © Copyright 1972 American Mathematical Society